# SDR QXEA0102165

- Difficulty date: December 27, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PASSENGER EXIT LIGHT INOP AT NR 2 GALLEY CURTAIN, WHEN USING COCKPIT ARMING ON SWITCH.  REPLACED EXIT LIGHT PANEL WITH SERVICEABLE UNIT.
